Doctor put me on the 5 day Z pac for a sinus infection. Since I have been taking it I've had dizziness and heart palpatations. I really didn't think anything of it because I have been diagnosed with tachycardia. Yesterday I woke up with numbness and tingling in my left arm. I also thought this was because of my tachycardia but it lasted all day. I then was reading about some of the side effects of the z pac which include dizziness, heart palpatations and numbness, tingling. I was just wondering if anyone else has had these types of effects from taking this medication. today is my last pill to take and I'm trying to decide on whether to take it or not.
How are you? Were you able to wean off from the zithromax side effects? The presence of medication side effect varies from one person to another. One person may experience dizziness while another may not have it. The effects, though, usually resolve after discontinuing the medication and after elimination from the body. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.